Cubic Pencils and Painlevé Hamiltonians

K. Kajiwara, T. Masuda, M. Noumi, Y. Ohta, Y. Yamada

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


We present a simple heuristic method to derive the Painleve differential equations from the corresponding geometry of rational surfaces.

Original languageEnglish
Pages (from-to)147-160
Number of pages14
JournalFunkcialaj Ekvacioj
Issue number1
Publication statusPublished - 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Cubic Pencils and Painlevé Hamiltonians'. Together they form a unique fingerprint.

Cite this